Robust Absolute Stabilization of Time-Varying Delay Systems with Maximum Admissible Perturbed Bound

Abstract:

Article Preview

This paper is concerned the problem of robust absolute stabilization of time-varying delay systems with admissible perturbation in terms of integral inequality. A linear state-feedback control law is derived for one class of delay systems with sector restriction based on linear matrix inequality (LMI). Especially, this method does not require input terms are absolutely controllable for nonlinear delay systems. Numerical example is used to demonstrate the validity of the proposed method.

Info:

Periodical:

Edited by:

Zhu Zhilin & Patrick Wang

Pages:

103-110

DOI:

10.4028/www.scientific.net/AMM.40-41.103

Citation:

J. Jin "Robust Absolute Stabilization of Time-Varying Delay Systems with Maximum Admissible Perturbed Bound", Applied Mechanics and Materials, Vols. 40-41, pp. 103-110, 2011

Online since:

November 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.